# SDR UALA2013040202125

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,080 hours, 14,071 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 353
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG HPSOV EICAS AND ASSOCIATED ENG BLEED LIGHT ON INTER DURING DESCENT.  DUE HISTORY RIGHT ENG HPSOV SECURED CLOSED IAW MEL 3611R.  AIR SYSTEM BITE PERFORMED.  NO FAULTS.  ONLY SATIS MESSAGE RIGHT ENG HPSOV.  REPLACED HPSOV PER AMM 36-11-07 PG 401, NEED TO PERFORM HEALTH CHECK ADJUSTMENT AND TEST PER REF 36-00-99 PG 501.  RPL-  :IAW AMM 36-11-07 WITH REPLACEMENT OF HPSOV AIR SUPPLY SYSTEM BITE CHECK IAW AMM NEEDS TO BE PERFORMED.  PERFORMED AIR SUPPLY BITE CHECK AND RAN NR 2 ENGINE NO EICAS MSG OR BLEED LIGHT.
